# SDR CA060816006

- Difficulty date: August 15, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 15,640 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING A MOD TO THE AIRCRAFT THE ELT ANTENNA HAD TO BE REMOVED. THE AIRCRAFT SKIN WAS FOUND TO BE CRACKED ON 2 SIDES OF THE ANTENNA. THE ANTENNA HAD NOT BEEN MOUNTED PROPERLY. (TC NR 20060816006)
